# SDR SWAA2015030437092

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 14,808 hours, 8,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT PHOTO LUMINESCENT STRIP CRACKED AT ROW 1.  R & R STRIP IAW AMM.
